# SDR W8PA971314

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950WP
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 538
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER IN BETWEEN FLOORBEAMS AT BS 538, B10 TO LBL 25, WL 208 IS CRACKED ON THE INBOARD FORWARD SIDE.  REMOVED CRACKED SUPPORT REPLACED WITH NEW SUPPORT IAW SRM 51-40-02.  (M)
